Please use this identifier to cite or link to this item:
Type: Artigo
Title: Complete arcs arising from a generalization of the hermitian curve
Author: Borges, Herivelto
Motta, Beatriz
Torres, Fernando
Abstract: We investigate complete arcs of degree greater than two, in projective planes over finite fields, arising from the set of rational points of a generalization of the Hermitian curve. The degree of the arcs is closely related to the number of rational point
Subject: Curva hermitiana
Corpos finitos (Álgebra)
Curvas algébricas
Curva maximal
Geometrias finitas
Country: Polónia
Editor: Polska Akademia Nauk
Citation: Acta Arithmetica. Instytut Matematyczny, v. 164, n. 2, p. 101 - 118, 2014.
Rights: Fechado
Identifier DOI: 10.4064/aa164-2-1
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84907275495.pdf448.74 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.